Advertisement

Local Hochschild Homology of the Algebra of Hilbert–Schmidt Operators on Simplicial Spaces

  • Neculai S. Teleman
Chapter

Abstract

In this section we compute the local Hochschild homology of the algebra of Hilbert–Schmidt operators on homogeneous simplicial complexes.

References

  1. 83.
    Teleman N.: The Index of Signature Operators on Lipschitz Manifolds. Publ. Math. Paris, IHES, Vol. 58, pp. 251–290, 1983.zbMATHGoogle Scholar
  2. 92.
    Donaldson S. K., Sullivan D.: Quasi-conformal 4-Manifolds, Acta Mathematica., Vol. 163 (1989), pp. 181–252.MathSciNetCrossRefGoogle Scholar
  3. 96.
    Connes A., Moscovici H.: Cyclic Cohomology, the Novikov Conjecture and Hyperbolic Groups, Topology Vol. 29, pp.345–388, 1990.MathSciNetCrossRefGoogle Scholar
  4. 99.
    Connes A.: Noncommutative Geometry, Academic Press, 1994.zbMATHGoogle Scholar
  5. 101.
    Connes A., Sullivan D., Teleman N.: Quasiconformal Mappings, Operators on Hilbert Space and Local Formulae for Characteristic Classes, Topology Vol. 33, Nr. 4, pp. 663–681, 1994.Google Scholar
  6. 115.
    Cuntz J., Cyclic Theory, Bivariant K-Theory and the Bivariant Chern-Connes Character, Operator Algebras and Non-Commutative Geometry II, Encyclopedia of Mathematical Sciences, Vol. 121, 1–71, Springer Verlag, 2004.Google Scholar
  7. 125.
    Teleman N.: Local 3 Index Theorem. arXiv: 1109.6095v1, math.KT, 28 Sep. 2011.Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Neculai S. Teleman
    • 1
  1. 1.Dipartimento di Scienze MatematicheUniversità Politecnica delle MarcheAnconaItaly

Personalised recommendations